Modular Substructures in Pseudomodular Lattices.

A. Dress; W. Kern; W. Hochstättler

Mathematica Scandinavica (1994)

  • Volume: 74, Issue: 1, page 9-16
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Dress, A., Kern, W., and Hochstättler, W.. "Modular Substructures in Pseudomodular Lattices.." Mathematica Scandinavica 74.1 (1994): 9-16. <>.

author = {Dress, A., Kern, W., Hochstättler, W.},
journal = {Mathematica Scandinavica},
keywords = {geometric lattices; modular sublattices; pseudomodular lattices},
number = {1},
pages = {9-16},
title = {Modular Substructures in Pseudomodular Lattices.},
url = {},
volume = {74},
year = {1994},

AU - Dress, A.
AU - Kern, W.
AU - Hochstättler, W.
TI - Modular Substructures in Pseudomodular Lattices.
JO - Mathematica Scandinavica
PY - 1994
VL - 74
IS - 1
SP - 9
EP - 16
KW - geometric lattices; modular sublattices; pseudomodular lattices
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.